# SDR SWAA2022022339132

- Difficulty date: October 25, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 21,070 hours, 9,178 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN; FLOOR PANEL 232FF; UPPER FACE SHEET HAS MISSING FIBERS ON O/B AND I/B EDGE FROM FWD EDGE OF PANEL EXTEDING AFT 36' / REPAIRED AREA'S WITH DENTS ON UPPER SUFACE AS MARKED ON PANEL 242AF. IAW 737-800 SRM 53-00-50-2R-1 REPAIR 1; SRM 53-00-50-2R-0 REPAIR GENERAL
